MathSciNet Relay Station
MathSciNet bibliographic data
MR1487366 22D15 (43A10 43A20)
Filali, M. Finite-dimensional left ideals in some algebras associated with a locally compact group. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2325–2333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement